# SDR FDEA201803190731

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,337 hours, 18,899 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB ACCESS PANEL 363ML CUTOUT FOUND TWO CRACKS, VSS 2154.  REMOVED AND REPLACED IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
